# SDR HNAA2021062400285

- Difficulty date: May 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER II HAS HOLE RH SIDE BOTTOM ON TRAILING EDGE (MARKED).  REPAIRED RUDDER II HOLE ON RH SIDE BOTTOM ON TRAILING EDGE IAW PIEDMONT EO1-55-21--0134 AND ETD2021--145-016785.
